MathSciNet Relay Station
MathSciNet bibliographic data
MR167521 (29 #4793) 20.25
Thompson, John G. Normal $p$-complements for finite groups. J. Algebra 1 1964 43–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement